MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL 50; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL 50; HIP UNCEMENTED SHELL
Model Number 01.26.50MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 133925: 40 items manufactured and released on 24-oct-2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting groin pain due to cup impingement.The surgeon revised the medacta cup and liner with another company's product and revised the medacta head with a medacta head 6 years and 2 months after primary.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL 50
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10294918
Report Number3005180920-2020-00447
Device Sequence Number2624616
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number01.26.50MB
Device Catalogue Number01.26.50MB
Device Lot Number133925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR